# SDR SWAA2023122028083

- Difficulty date: December 6, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 44,829 hours, 27,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE COVER; AFT GIRT BAR BRACKET HAS BROKEN RIVET<[01] REMOVED AND REPLACED FWD SERVICE DOOR SLIDE COVER; AFT GIRT BAR BRACKET IAW SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
